From Brainerd, Minnesota, USA:
My five year old daughter, diagnosed with type 1 diabetes about seven months ago and in the honeymoon phase, also has mild ADHD for which she takes Adderall. Recently however, Adderall prescription lapsed, and during that time, her waking blood sugar have been 167-307 mg/dl [9.2-17.1 mmol/L]. Does the Adderall lower her blood sugars or give false readings? Should she continue it? My gut instincts tell me to drop the Adderall and monitor the blood sugars to see what the real numbers are going to be. Do you agree? Any input you could give would be greatly appreciated.
Adderall has no significant effect on blood sugars that I'm aware of. I would follow your physician's recommendations regarding using the Adderall.
Original posting 2 Jul 2002
Posted to Other Medications
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.